MAUDE Adverse Event Report: LIGHTLAB IMAGING, INC. DRAGONFLY¿ OPTIS¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC

LIGHTLAB IMAGING, INC. DRAGONFLY¿ OPTIS¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number C408646
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual and additional analysis methods were performed on the returned device.The reported communication issue was unable to be confirmed due to the condition of the returned device (dried contrast throughout sheath and deformed sheath) which prevented functional testing.Lot history record (lhr) and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot of specific issue.The investigation was unable to determine the cause for the reported communication issue.The returned catheter was unable to be functionally tested, however, the optical fiber of the returned catheter was confirmed to have remained intact.There were no damages, nor anomalies which could be attributed to the reported communication issue.In this case, it is likely that the signal of the catheter¿s radio-frequency identification device (rfid) was intermittently inhibited by liquid exposure (wet gloves); however, this could not be confirmed.The observed deformation and subsequent tear in the window tube are consistent with over-pressurization of the catheter while the lumen is obstructed (observed dried contrast in sheath), and likely occurred after the reported communication issue as the damage would have been noticed when the purged liquid exited from the deformation site.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure the dragonfly optis imaging catheter was prepared; however, the device was not recognized by the system.The device was disconnected and reconnected but had the same issue.The procedure was completed without imaging.There was no patient involvement and there was no clinically significant delay in the procedure.Returned device analysis identified that the catheter was returned with the sheath and window tube twisted, resulting in a tear and twisting in the window tube material at the splice region.No additional information was provided.

Brand Name
DRAGONFLY¿ OPTIS¿
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
LIGHTLAB IMAGING, INC.
4 robbins rd.
westford MA 01886
Manufacturer (Section G)
ABBOTT MEDICAL REG#3009600098
4 robbins rd
westford MA 01886
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key20472776
Report Number2024168-2024-12249
Device Sequence Number15342354
Product Code DQO
UDI-Device Identifier00183739000654
UDI-Public(01)00183739000654(17)250705(10)9124003
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K141769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/05/2025
Device Model NumberC408646
Device Catalogue NumberC408646
Device Lot Number9124003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2024
Initial Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale